ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stochastic Differential Equations for Linear Smoothing Problems

Madhavan, Veni CE and Viswanathan, J (1976) Stochastic Differential Equations for Linear Smoothing Problems. In: IEEE Transactions on Automatic Control, 21 (2). pp. 269-271.

[img]
Preview
PDF
stochastic.pdf

Download (251Kb)

Abstract

Stochastic differential equations for the linear fixed point, fixed interval, and fixed lag smoothing problems are derived using the martingale representation theory.

Item Type: Journal Article
Additional Information: ©1976 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 16 Sep 2005
Last Modified: 19 Sep 2010 04:20
URI: http://eprints.iisc.ernet.in/id/eprint/3656

Actions (login required)

View Item View Item